# SDR HEEA065197

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500PH
- Make and model: King A
- Aircraft serial: BL29
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 91380003
- Condition: Leaking
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GREASE LEAKING FROM DRAIN.
